Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Schwarzian derivative and univalent functions


Authors: Shigeo Ozaki and Mamoru Nunokawa
Journal: Proc. Amer. Math. Soc. 33 (1972), 392-394
MSC: Primary 30A36
DOI: https://doi.org/10.1090/S0002-9939-1972-0299773-3
MathSciNet review: 0299773
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove under certain conditions the function $ w = f(z)$ is univalent in $ \vert z\vert < 1$.


References [Enhancements On Off] (What's this?)

  • [1] S. Friedland and Z. Nehari, Univalence conditions and Sturm-Liouville eigenvalues, Proc. Amer. Math. Soc. 24 (1970), 595-603. MR 40 #4435. MR 0251204 (40:4435)
  • [2] E. Hille, Remarks on a paper by Zeev Nehari, Bull. Amer. Math. Soc. 55 (1949), 552-553. MR 10, 697. MR 0030000 (10:697a)
  • [3] Z. Nehari, Conformal mapping, McGraw-Hill, New York, 1952. MR 13, 640. MR 0045823 (13:640h)
  • [4] -, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. 55 (1949), 545-551. MR 10, 696. MR 0029999 (10:696e)
  • [5] V. V. Pokornyĭ, On some sufficient conditions for univalence, Dokl. Akad. Nauk SSSR 79 (1951), 743-746. (Russian) MR 13, 222. MR 0043207 (13:222f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A36

Retrieve articles in all journals with MSC: 30A36


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0299773-3
Keywords: Univalent functions, Schwarzian derivative
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society